# SDR IXXA20131002038

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 96,152 hours, 23,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT PASSENGER SLIDE GIRT BAR STORAGE RETAINER BROKEN.  ATTACHED GIRT BAR IAW AMM 20-10-0; ACFT WAS GROUNDED.
